MAUDE Adverse Event Report: NEUWAVE MEDICAL, INC. NEUWAVE LK XT PROBE 15CM 15GA; SYSTEM, ABLATION, MICROWAVE AND ACCESSORIES

NEUWAVE MEDICAL, INC. NEUWAVE LK XT PROBE 15CM 15GA; SYSTEM, ABLATION, MICROWAVE AND ACCESSORIES
Model Number LK15XT
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Unspecified Tissue Injury (4559)
Date of Event 01/01/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Batch #: unknown.Additional information was requested and the following was obtained: the doctor was unsure if the probe was the cause of the subcutaneous emphysema.When the surgeon pulled the probe back, was there any deficiency or damaged to the tip of the probe? how was the subcutaneous emphysema treated? in the physician¿s opinion was there any device defect or malfunction that caused or contributed to the subcutaneous emphysema? what is the patient's current status? no damage was seen to the probe.Physician sent home patient with the expectation it would resolve itself.He was unsure of the cause.Patient status currently unknown.Not enough information was received to perform a call home review.No device will be returned to neuwave for further investigation since it was discarded.The root cause is unknown.No lot information was provided therefore no lot history review could be performed.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
It was reported that during an ablation procedure using a lk15xt probe, after the ablation was completed, on the ct, there was subcutaneous emphysema.It was not present on the preablation scan however it showed up on the 5 and 10 minute ablation scan.The procedure was completed and there was no complication known to the patient other than subcutaneous emphysema.

Brand Name
NEUWAVE LK XT PROBE 15CM 15GA
Common Device Name
SYSTEM, ABLATION, MICROWAVE AND ACCESSORIES
Manufacturer (Section D)
NEUWAVE MEDICAL, INC.
3529 anderson st
madison 53704
Manufacturer (Section G)
NEUWAVE MEDICAL, INC.
3529 anderson st
madison 53704
Manufacturer Contact
orla o'mahony
3529 anderson st
madison, WI 53704
6107428552
MDR Report Key14698314
Report Number3008769756-2022-00032
Device Sequence Number20165319
Product Code NEY
UDI-Device Identifier00853719006364
UDI-Public00853719006364
Combination Product (Y/N)N
PMA/510(K) Number
K160936
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/15/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberLK15XT
Device Catalogue NumberLK15XT
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/01/2022
Initial Report FDA Received Date06/15/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown